# SDR HNAA2009012500020

- Difficulty date: October 15, 2008
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 30,034 hours, 46,998 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 85711334101
- Condition: Cracked
- Location: Lt Wing
- Part time: 30,034 hours, 46,998 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPECTED CRACK ON LT WING FRONT SPAR AT INBD NACELLE ATTACHMENT TOP CORNER.  R&R ANGLE IAW STRUCTURAL REPAIR MANUAL 51-40-00.
